# SDR SWAA2019072935373

- Difficulty date: July 24, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 47A5810350
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOORBOARD 242VF DAMAGED UPPER SURFACE SKIN, BETWEEN BS. 887 TO BS. 1016.  REPAIRED FLOORBOARD 242VF IAW SRM AND DWG.
